A subscription is required to access this article.
We prove global partial regularity of weak solutions of the Dirichlet problem for the nonlinear superelliptic system div , under natural subquadratic polynomial growth of the coefficient functions and . We employ the indirect method of the bilinear form and do not use a Caccioppoli or a reverse Hölder inequality.
Cite this article
Christoph Hamburger, Partial Regularity of Solutions of Nonlinear Superelliptic Systems with Subquadratic Growth. Z. Anal. Anwend. 38 (2019), no. 2, pp. 191–208